# SDR 2023FA0000754

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: General aviation
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660878509
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ENGINE DRIVEN HYDRAULIC PUMP LEAK
